Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Aug 21, 2012, 7:06 PM MDT for Chouteau County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2012, 7:06 PM MDT (01:06 UTC)
- Expired
- Aug 21, 2012, 7:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
County Chouteau County, MT
The radar
The Great Falls radar (KTFX), 104 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 1.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4158 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
894
WUUS55 KTFX 220106
SVRTFX
MTC015-220145-
/O.NEW.KTFX.SV.W.0074.120822T0106Z-120822T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
706 PM MDT TUE AUG 21 2012
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF BIG SANDY...
* UNTIL 745 PM MDT
* AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES
EAST OF THE KNEES TO 12 MILES NORTH OF GERALDINE...MOVING NORTHEAST
AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE FORT BENTON...LOMA...BIG SANDY.
HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 65 MPH ARE LIKELY WITH
THESE STORMS.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN FORT BENTON WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4802 10952 4796 10953 4768 11029 4808 11111
4814 11097 4813 11083 4819 11082 4823 11074
4822 11064 4827 11062 4831 11050 4831 11010
TIME...MOT...LOC 0105Z 240DEG 33KT 4808 11087 4778 11027
$$
COULSTON2 follow-up statements
570
WWUS55 KTFX 220126
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
726 PM MDT TUE AUG 21 2012
MTC015-220145-
/O.CON.KTFX.SV.W.0074.000000T0000Z-120822T0145Z/
CHOUTEAU MT-
726 PM MDT TUE AUG 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHERN CHOUTEAU COUNTY...
AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH AND PENNY SIZE HAIL. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF LOMA
TO 21 MILES EAST OF LOMA...OR ALONG A LINE EXTENDING FROM 22 MILES
NORTH OF FORT BENTON TO 24 MILES SOUTH OF BIG SANDY...MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BIG SANDY BY 745 PM MDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED IN FORT BENTON WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS!
&&
LAT...LON 4802 10952 4796 10953 4768 11029 4808 11111
4814 11097 4813 11083 4819 11082 4823 11074
4822 11064 4827 11062 4831 11050 4831 11010
TIME...MOT...LOC 0125Z 240DEG 33KT 4816 11062 4786 11003
$$
COULSTON183
WWUS55 KTFX 220144
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
744 PM MDT TUE AUG 21 2012
MTC015-220155-
/O.EXP.KTFX.SV.W.0074.000000T0000Z-120822T0145Z/
CHOUTEAU MT-
744 PM MDT TUE AUG 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHOUTEAU COUNTY HAS
EXPIRED...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 4802 10952 4796 10953 4768 11029 4808 11111
4814 11097 4813 11083 4819 11082 4823 11074
4822 11064 4827 11062 4831 11050 4831 11010
TIME...MOT...LOC 0145Z 240DEG 33KT 4824 11037 4794 10979
$$
COULSTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 5:50 PM MDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 21, 5:50 PM MDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 550 PM MDT TUE AUG 21 2012 .DISCUSSION... THIS AFTERNOON THROUGH THURSDAY EVENING...STRONG HIGH PRESSURE RIDGE THAT HAS BEEN OVER OUR REGION PAST FEW DAYS BRINGING THE HOT AND DRY CONDITIONS HAS MOVED INTO ERN MT IN RESPONSE TO SHORTWAVE TROF MOVING INLAND ALONG THE WA/OR COAST. COLD FRONT ASSOCIATED WITH THE PACIFIC TROF CURRENTLY LOCATED FROM THE LOWER ID PANHANDLE TO JUST WEST OF MISSOULA AND INTO FAR NW GLACIER COUNTY. CLUSTER OF THUNDERSTORMS AHEAD OF THE FRONT PUSHED THRU GLACIER NP AROUND 1PM WITH GUSTY OUTFLOW WINDS AND ARE NOW EXITING INTO NRN TOOLE COUNTY AND FAR SOUTHERN ALBERTA. SECOND CLUSTER OF STORMS IS CURRENTLY DEVELOPING OVER BEAVERHEAD/MADISON COUNTIES. AS THE FRONT CROSSES THE MIDDLE/SRN PORTIONS OF THE CONTINENTAL DIVIDE AROUND 6PM... EXPECT THUNDERSTORM COVERAGE TO INCREASE OVER CENTRAL/SOUTHWEST MT THROUGH ABOUT 10 PM. A FEW OF THESE CELLS MAY BECOME STRONG ENOUGH TO PRODUCE OUTFLOW GUSTS OF 40-50 MPH AND SOME SMALL HAIL. MOST OF THE STRONGER CELLS SHOULD DISSIPATE TOWARD MIDNIGHT BUT SHOWERS WITH A FEW WEAKER CELLS WILL CONTINUE OVER ERN PORTIONS OF THE COUNTY WARNING AREA INTO WED MORNING. PRECIPITATION SHOULD END FOR GOOD BY MIDDAY WED AS THE TROF AXIS PASSES OVERHEAD. HIGH PRESSURE RIDGING RETURNS ON THURS THOUGH NOT AS STRONG AS EARLIER...SO WE WILL SEE THE MOSTLY CLEAR SKIES BUT TEMPERATURES WILL NOT BE AS WARM AS SEEN PAST FEW DAYS. COOLER AIRMASS BEHIND THE FRONTAL SYSTEM WILL DROP TEMPERATURES BACK INTO THE LOW-MID 80S TOMORROW BUT CLIMB BACK TO THE MID-UPPER 80S ON THURS AS THE AIRMASS MODERATES FROM WARMING SOUTHWEST FLOW ALOFT. WARANAUSKAS THURSDAY NIGHT THROUGH TUESDAY...CONFIDENCE IN THE FORECAST IS ON THE LOW END LATER IN THE WEEKEND AND EARLY NEXT WEEK AS MODELS DIFFER FROM ONE ANOTHER WITH THE UPPER AIR PATTERN AND EVEN FOR A PARTICULAR MODEL..RUN-TO-RUN CONSISTENCE HAS ON OCCASION BEEN POOR. AN UPPER TROUGH IS FORECAST TO SWING THROUGH THE FORECAST AREA ON FRIDAY. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE AREA LATE THURSDAY INTO THURSDAY NIGHT. MODELS ARE DRY WITH THE FRONT AND TROUGH THURSDAY NIGHT/FRIDAY WITH THE POSSIBLE EXCEPTION OF NEAR THE CANADIAN BORDER. ALTHOUGH MODELS TEND TO KEEP PRECIPITATION JUST NORTH OF THE BORDER THE ECMWF DOES HAVE PRECIPITATION FARTHER SOUTH. HAVE ADDED A SLIGHT CHANCE OF SHOWERS TO THE ZONES BORDERING CANADA. FARTHER SOUTH REMOVED THE MENTION OF PRECIPITATION OVER A PORTION OF SOUTHWEST MONTANA AS MODELS INDICATE A DRY AIRMASS. LATE SATURDAY AN UPPER RIDGE IS FORECAST TO DEVELOP OVER THE FORECAST AREA ACCORDING TO THE ECMWF (EUROPEAN) AND GEM (CANADIAN) MODELS BUT THE GFS DOES NOT DO THIS UNTIL SUNDAY. BY EARLY NEXT WEEK EXPECT SOUTHWEST FLOW ALOFT OVER THE AREA. MODELS DIFFER WITH WEATHER DISTURBANCES EMBEDDED IN THIS FLOW. ALTHOUGH MODELS WITH THE EXCEPTION OF THE GEM ARE ON THE DRY SIDE..DID ADD A SLIGHT CHANCE OF SHOWERS TO THE MOUNTAINS OF SOUTHWEST MONTANA. THE MAIN CHANGE TO INHERITED TEMPERATURES WAS TO COOL HIGHS ON FRIDAY BEHIND THE COLD FRONT. BLANK && .AVIATION... UPDATED 2341Z. AN UPPER LEVEL SHORTWAVE WILL CROSS THE DIVIDE TONIGHT AND MOVE INTO EASTERN MONTANA EARLY WEDNESDAY MORNING. AN ASSOCIATED COLD FRONT WILL CROSS THE ROCKIES AND MOVE THROUGH THE ADJACENT PLAINS AFTER MIDNIGHT. SCATTERED EVENING THUNDERSTORMS WILL MOVE EAST AND NORTHEAST THROUGH THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE LIGHTNING AND GUSTY WINDS. MVFR CONDS ARE POSSIBLE NEAR THUNDERSTORMS...ELSEWHERE VFR CONDS ARE EXPECTED THROUGH THE NEXT 24 HOURS. && .FIRE WEATHER... COLD FRONT APPROACHING FROM THE WEST TUES EVE WILL GENERATE SCATTERED SHOWERS AND THUNDERSTORMS...A FEW OF WHICH MAY PRODUCE GUSTY OUTFLOW WINDS OF 40 MPH OR GREATER. WITH MOST STORMS EXPECTED TO PRODUCE MEASURABLE RAINFALL AND MATCHING HIGHER HUMIDITIES...THREAT OF IGNITION STARTS FROM LIGHTNING SHOULD BE SLIGHTLY REDUCED BUT GIVEN THE CURRENT WIDESPREAD DRY SURFACE CONDITIONS THERE IS STILL DECENT POTENTIAL FOR SOME NEW STARTS WITH TONIGHTS STORMS. COOLER TEMPERATURES TOMORROW WILL ALLOW AFTN HUMIDITIES TO GENERALLY REMAIN IN THE UPPER TEENS TO UPPER 20S. NEXT CHANCE FOR FIRE WEATHER CONCERNS COMES FRIDAY WHEN A SHARP BUT DRY COLD FRONT SWEEPS ACROSS THE STATE ACCOMPANIED BY GUSTY WINDS. THOUGH HUMIDITIES SHOULD INCREASE IN RESPONSE TO MUCH COOLER TEMPERATURES...THEIR IMPACT MAY BE REDUCED BY THE STRONG WINDS...THUS INCREASING THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS AND FIRE WEATHER HEADLINES. WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 59 85 53 87 / 50 10 0 0 CTB 53 81 47 80 / 60 10 0 0 HLN 57 85 53 88 / 50 20 0 0 BZN 51 85 46 88 / 30 20 0 10 WEY 41 77 36 78 / 30 10 0 0 DLN 50 80 47 83 / 50 10 0 10 HVR 59 87 51 89 / 50 20 0 0 LWT 55 82 50 86 / 30 30 10 0 && .TFX WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT BEAVERHEAD... JEFFERSON...MADISON. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Aug 21, 3:30 AM MDT, 15 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 330 AM MDT TUE AUG 21 2012 MTZ008>015-044>055-220930- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 330 AM MDT TUE AUG 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 21, 5:57 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
557 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST ULM 47.43N 111.51W
08/21/2012 E55 MPH CASCADE MT NWS EMPLOYEE
&&
UTTECHSpecial weather statement, Aug 21, 6:07 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
607 PM MDT TUE AUG 21 2012
MTZ048-220045-
SOUTHERN ROCKY MOUNTAIN FRONT MT-
607 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK AND
SOUTHERN TETON COUNTIES UNTIL 645 PM MDT...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS CENTERED 7 MILES NORTHWEST OF
AUGUSTA...OR 23 MILES SOUTHWEST OF CHOTEAU...MOVING NORTHEAST AT 10
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN LEWIS AND CLARK COUNTY INCLUDING AUGUSTA...
RURAL SOUTHERN TETON COUNTY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4796 11231 4764 11204 4749 11205 4735 11253
4769 11279
TIME...MOT...LOC 0006Z 235DEG 10KT 4757 11249
COULSTONLocal storm report, Aug 21, 6:11 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
611 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM TSTM WND GST GREAT FALLS 47.50N 111.29W
08/21/2012 E55 MPH CASCADE MT BROADCAST MEDIA
&&
UTTECHLocal storm report, Aug 21, 6:14 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
614 PM MDT TUE AUG 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND GST 5 WSW GREAT FALLS 47.47N 111.38W
08/21/2012 M51 MPH CASCADE MT ASOS
&&
UTTECHSpecial weather statement, Aug 21, 6:22 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
622 PM MDT TUE AUG 21 2012
MTZ012>014-049-220100-
CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-CHOUTEAU
MT-EASTERN TETON MT-
622 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LEWIS AND CLARK...EXTREME
SOUTHEASTERN TETON...SOUTHWESTERN CHOUTEAU AND CASCADE COUNTIES UNTIL
700 PM MDT...
AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 11 MILES
WEST OF FORT BENTON TO 8 MILES NORTH OF WOLF CREEK...AND MOVING EAST
AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
CARTER...
CASCADE... FLOWEREE AND ULM...
BLACK EAGLE... CRAIG AND GREAT FALLS...
FORT BENTON AND MALMSTROM AFB...
SAND COULEE AND TRACY...
CENTERVILLE... STOCKETT AND HIGHWOOD...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4775 11036 4700 11143 4700 11154 4692 11154
4691 11165 4689 11160 4682 11167 4717 11222
4799 11098
TIME...MOT...LOC 0022Z 285DEG 25KT 4788 11087 4713 11206
COULSTONSpecial weather statement, Aug 21, 6:54 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
654 PM MDT TUE AUG 21 2012
MTZ013-220145-
CHOUTEAU MT-
654 PM MDT TUE AUG 21 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHOUTEAU COUNTY UNTIL 745
PM MDT...
AT 650 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF FORT BENTON...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
FORT BENTON...
LOMA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4817 11014 4774 11074 4794 11110 4814 11087
4814 11082 4818 11082 4823 11077 4822 11063
4831 11062 4831 11042
TIME...MOT...LOC 0054Z 220DEG 28KT 4791 11081
COULSTONThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 6:07 PM MDT | Special Weather Statement | TFX | Teton | 38 min |
| Aug 21, 6:22 PM MDT | Special Weather Statement | TFX | Cascade | 38 min |
| Aug 21, 6:54 PM MDT | Special Weather Statement | TFX | Chouteau | 51 min |
| Aug 21, 7:48 PM MDT | Special Weather Statement | TFX | Hill | 42 min |
| Aug 21, 8:40 PM MDT | Special Weather Statement | TFX | Blaine, Fergus | 65 min |
| Aug 22, 2:04 PM MDT | Fire Weather Watch | TFX | Blaine, Broadwater, Cascade, Chouteau, Fergus, Gallatin and 12 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.